# SDR DALA2017030601847

- Difficulty date: March 4, 2017
- Submitted: March 7, 2017
- Operation: Air carrier
- Aircraft: N660DL
- Make and model: Boeing 757232
- Aircraft serial: 24422
- Aircraft time: 83,112 hours, 37,826 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 520-540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON EXTERNAL FUSELAGE SKIN BETWEEN BS 520 AND 540, STRINGER 28L AND 28R.   REWORKED AREA ON THE SKIN AND FOUND WITHIN LIMITS IAW SRM 53-00-01, ALLOWABLE DAMAGE 1, DETAIL II, FIG 101, SHEET 4 OF 6.
